Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 194759, 6 pages
http://dx.doi.org/10.1155/2014/194759
Research Article

New Classes of Graceful Trees

Department of Computer Science and Engineering, Bangladesh University of Engineering and Technology, Dhaka 1000, Bangladesh

Received 18 July 2014; Revised 29 October 2014; Accepted 2 November 2014; Published 23 November 2014

Academic Editor: Aleksandar Ilić

Copyright © 2014 Md. Forhad Hossain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Huang, A. Kotzig, and A. Rosa, “Further results on tree labellings,” Utilitas Mathematica, vol. 21, pp. 31–48, 1982. View at Google Scholar · View at MathSciNet
  2. A. Rosa, On Certain Valuations of the Vertices of a Graph, Theory of Graphs, International Symposium, Rome, Italy, 1967.
  3. E. Robeva, An extensive survey of graceful trees [Undergraduate Honours thesis], Stanford University, 2011.
  4. J. A. Gallian, “A dynamic survey of graph labeling,” Dynamic Survey, vol. 6, article 43, 1997. View at Google Scholar
  5. K. Eshghi and P. Azimi, “Applications of mathematical programming in graceful labeling of graphs,” Journal of Applied Mathematics, vol. 2004, no. 1, pp. 1–8, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. E. Aldred and B. D. McKay, “Graceful and harmonious labellings of trees,” Bulletin of the Institute of Combinatorics and its Applications, vol. 23, pp. 69–72, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Grace, “On sequential labelings of graphs,” Journal of Graph Theory, vol. 7, no. 2, pp. 195–201, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. A. Gallian, “Living with the labeling disease for 25 years,” Journal of the Indonesian Mathematical Society, pp. 45–58, 2012. View at Google Scholar
  9. W. Fang, “A computational approach to the graceful tree conjecture,” CoRR Abs abs/1003.3045, 2010. View at Google Scholar
  10. G. S. Bloom and S. W. Golomb, “Applications of numbered undirected graphs,” Proceedings of the IEEE, vol. 65, no. 4, pp. 562–570, 1977. View at Publisher · View at Google Scholar · View at Scopus
  11. G. S. Bloom and S. W. Golomb, Numbered Complete Graphs, Unusual Rulers and Assorted Applications, vol. 642, Springer, 1978.
  12. A. Rosa, “On certain valuations of the vertices of a graph,” in Theory of Graphs, International Symposium, Rome, July 1966, pp. 349–355, Gordon and Breach, New York, NY, USA, 1967. View at Google Scholar · View at MathSciNet
  13. J.-C. Bermond and J. Schönheim, “G-decomposition of Kn, where G has four vertices or less,” Discrete Mathematics, vol. 19, no. 2, pp. 113–120, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus